# SDR DHL9870832C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CENTER SEAT TRACK STA 535 TO 555 LT  CORRODED AND WORN.  REPLACED CENTER SEAT TRACK FROM 440 TO 560 PER SRM 51-30-2.  N/R 5597
